# SDR ASAA0110585

- Difficulty date: September 21, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002142
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND EXIT TO REAR SIGN ON SMOKE BARRIER INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY, LIGHT FUNCTION NORMAL.  (M)
